Tuesday, July 21, 2009

Antibiotics to Avoid

Have you ever been prescribed Levaquin, Cipro or Floxin? I found out today that these antibiotics can actually be dangerous. I myself was prescribed Levaquin for a bladder infection after my reconnection surgery and had a bad reaction to it. I informed my doctor who then prescribed Cipro, which is in the same class of antibiotic (quinolones). I took enough Cipro to resolve my infection, but did not have a good reaction to it either. Since taking those antibiotics, I have had some nerve related problems which I think could be related to taking those antibiotics. I viewed some videos on You Tube titled "Certain Adverse Events". This has left me wondering about my son's knee problem. Eric was prescribed Floxin at one time. He suffered a knee injury that seemed to heal, but after taking Floxin his knee now gives him constant trouble. Watch the videos (there are six all together). If you click here you can start with number 2, which is a good place to begin. I also, found this website that has some good information.

3 comments:

Candy-Faith said...

Finally catching up on blogs!!
I took Cipro before and had a bad reaction too and will never take it again thats for sure!

fairmaiden said...

Thank you for this important info. We avoid all meds altogether in this home. My children have had very few antibiotics. But my daughter recently had a bladder infection and had to take antibiotics...I did not pay attention to what they we're called. I will next time. She said that it was a sulfate drug and she knows thats not good because she took a biology class(new plagues and diseases) that taught her alot about meds. I raised all my kids NOT to take meds, but to do all you can naturally to treat sicknesses and ailments. And thankfully they still agree and do all they can to avoid going to the Doc and taking meds. Remember it doesn't help to fret...trust God with your body's health, it belongs to HIm.

fairmaiden said...

Oh dear...just watched that Youtube footage...it is horrible!!!! I hate that this kind of injustice is happening to us. Thank you so much for bringing this to our awareness. I will now research any meds. that my family is perscribed before letting them take them.

You know when my son got his ear surgery last month he was perscribed some medicine for pain and infection...he took it for only one day because he reacted to it...it made him dizzy, faint, hot, disoriented, confused...he hated it and so stopped taking them. Now I'm curious as to what they were. I will have to ask him.